# SDR J4PA200601772

- Difficulty date: December 10, 2006
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N820CD
- Make and model: Cirrus SR22
- Aircraft serial: 0180
- Aircraft time: 842 hours
- Engine: Cont IO550N
- Engine time: 842 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 646843
- Part serial: 005JA251
- Condition: Failed
- Location: Engine
- Part time: 1,045 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEPARTED KMGM ON LEG2 OF TRIP 5794 DESTINATION KGMU ON 12/10 AT 11AM.  OUR ROUTE OF FLIGHT WAS DIRECT SINCA INTERSECTION DIRECT GMU.  THAT ROUTE KEEPS SOUTH AND CLEAR OF ATLANTA CLASS B AIRSPACE.  IN LEVEL CRUISE FLIGHT AT 7000 FEET, THE ALT 1 ANNUNCIATOR LIGHT CAME ON STEADY.  REFERENCED NR 1 ALT AMMETER GAUGE WHICH WAS ERRATIC.  AS PER THE CHECKLIST, TURNED OFF THE NR 1 ALT MASTER SWITCH AND RESET THE NR 1 ALT CIRCUIT BREAKER AND NR 1 ALT MASTER ON AGAIN; STILL A STEADY LIGHT.  TURNED OFF THE NR 1 ALT MASTER SWITCH.  AT THAT TIME WE CROSSED SINCA AND MADE THE TURN NORTHEAST 37 MINUTES FROM THE DESTINATION.  IN DAY VERY CONDITONS AND WEATHER CONDITONS REPORTED VFR ALONG OUR ROUTE AND DESTINATION I ELECTED TO C
